PSL        esarms.com
bannednutrition.com
Results 1 to 7 of 7

Thread: Strong body odor

  1. #1

    Strong body odor

    Hi, I used the search button and couldn’t find any relevant answers to my issues.
    I am using ostarine and cardarine combo ( half a dosage each-purchased from reputable company with 3rd party testing) and after using it for like 5 weeks, I started smelling some bad/strong BO, I never had one like this. I sweat a lot during the day (living in Houston area), and during workout to.

    My question is, do I need to drink more water (currently I am around 1 gal a day), or start using sauna, did anyone else experience this

    Thank you

  2. #2
    ive never heard of this happening with sarms whatsoever

  3. #3
    Senior Member P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    1,924
    I've heard of this happening to people sometimes with steroids, but never heard of it with sarms

  4. #4
    Not a characteristic of sarms at all. It's either something else causing it or your sarms went sarms

  5. #5
    Interesting Iv never had that issue and i sweat a lot to but I’d be curious to find out how the sales would increase body odor.

  6. #6
    Thank you all for quick reply, I will definitely start looking to different areas of what could cause somewhat different body odor that I never experiment before.

    Thank you

  7. #7
    no problem

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •